# SDR SIMA20180105002

- Difficulty date: January 5, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 33,893 hours, 29,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14529833001
- Condition: Cracked
- Location: Fr 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUSELAGE SKIN, FR 75 CRACKED ABOVE STRINGER 2.  REPAIRED IAW SRM 53-31-01, AND SRM 51-40-02
